On the global and cubic convergence of a quasi-cyclic Jacobi method.
Numerische Mathematik, Tome 66 (1993) no. 3, pp. 97-122
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
global convergence, cubic convergence, quasi-cyclic Jacobi method, symmetric eigenvalue problem, sharp asymptotic convergence bounds, multiple eigenvalues, numerical examples
@article{NUMA_1993__66_3_133754,
author = {Vjeran Hari and Noah H. Rhee},
title = {On the global and cubic convergence of a quasi-cyclic {Jacobi} method.},
journal = {Numerische Mathematik},
pages = {97--122},
year = {1993},
volume = {66},
number = {3},
zbl = {0793.65024},
url = {http://geodesic.mathdoc.fr/item/NUMA_1993__66_3_133754/}
}
Vjeran Hari; Noah H. Rhee. On the global and cubic convergence of a quasi-cyclic Jacobi method.. Numerische Mathematik, Tome 66 (1993) no. 3, pp. 97-122. http://geodesic.mathdoc.fr/item/NUMA_1993__66_3_133754/